# SDR MALA020562

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 85106RC84SNB
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINUITY CHECK OF SEPARATION BOLT DUAL BRIDGE CIRCUITRY FOUND RT CANNON PLUG BROKEN.  MAINTENANCE REPLACED CANNON PLUG ON RT SEPARATION BOLT P/N 851-06RC8-4SNB IAW WIRING MANUAL 20-30-15.
